# SDR CALA2013120593495

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 47,572 hours, 11,589 cycles
- Engine: Pwa PW4060
- System (JASC): 4940 · APU Start/Ignition System
- Part: Clutch
- Condition: Faulty
- Location: Apu Starter
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  BOTH ENG GEN OPERATES NORMALLY.  HYD MOTOR GEN VERIFIED IAW 24-25-00-501.  APU INTAKE DOOR IS CLOSED.  GND PNEUMATIC SOURCE FOR ENG START USED AT GVA. STARTER ROTATING AT APU START BUT RPM NOT RISING ON EICAS.  APU STARTER REMOVED & NO DAMAGE FOUND ON STARTER AXLE OR APU STARTER GEAR CONNECTION.  APU STARTER REPLACED IAW MM 49-41-01PB401 WITHOUT SUCCESS.  TROUBLESHOOTING TO BE PERFORMED.  AWA AMM 49-11-00 FAULT TREE 902 FIG 129 ESPECIALLY BLK 10.  IAW IPC 49-27-00A-000A 030 STARTER CLUTCH PCN 265-3153 IF NEEDED.  APU STARTER CLUTCH REPLACED IAW MM 49-41-06 P401 ONE SCREW REPLACED.
